# SDR 95ZZZY0985

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: T/R
- Part time: 221 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS. REPLACED WITH NEW UNIT(S) FROM KIT 355A09-1036-00, CORRECTED PROBLEM.
